| Model Number |
ZXR00 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Vitrectomy (2643); No Code Available (3191)
| Date of Event |
11/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).It was indicated that the device was discarded therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an when an intraocular lens (iol) was implanted, a capsular tear was present.The lens was left in the eye.The lens became displaced and exchanged several days later at by a different surgeon with a non-johnson and johnson iol.There was an incision enlargement, sutures and vitrectomy performed.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.